Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from suicidal thoughts and actions, inferiority complex, seizure disorders. Treatment?

HI, I am having trouble with sucicdal actions and thoughts. My doctor knows i am depressed but I am worried to tell her that I need to change medication again. I suffer from a seizure disorder that I cant recall how it started.. and my doctor cant get anyone in this area to see me for tests I need. I makes me feel like I am less of a person. I know she trys so hard to help me. But I dont think I will ever get better.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I understand that you are going through a difficult time with your depression and suicidal thoughts. Since your depressive symptoms appear to be persisying despite taking medication, it is very important that you let your doctor know about this, so that further management plans can be made accordingly. It is common to have hopelessness during depression and have thoughts like you won't ever get better. But, please remember that this is just a passing phase and you will soon be able to come out of it.

I would also encourage you to keep taking to someone close to you - a close friend or a relative - so that you can share your thoughts and feelings. This will make you feel less burdened, or more supported and hopeful.
Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor